# SDR DHL2001806620

- Difficulty date: April 3, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPARTMENT FLOOR PANEL B SHOWS CRACKED ANGLE 1 INCH AT STA 759. REMOVED CRACKED ANGLE FROM FLOOR PANEL B STA 759 IAW SRM 51-1-21 PAGE 1.  FABRICATED NEW ANGLE IAW SRM 53-2-D FIG 1B.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21 PAGE 1.
